MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS SZ 3 HI OFFSET; HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS SZ 3 HI OFFSET; HIP FEMORAL STEM
Catalog Number 101214030
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Distress (2329); Discomfort (2330); Deformity/ Disfigurement (2360); Metal Related Pathology (4530)
Date of Event 01/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint (b)(4).D4: the device catalog number is unknown; therefore, udi is unavailable.E3 initial reporter occupation: lawyer.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2009, the patient underwent a left asr hip implant.The patient had a left asr hip revision on (b)(6) 2024 due to severe pain and discomfort, increased metal levels in blood including cobalt and chromium; permanent injuries, emotional distress, disability, disfigurement; economic damages including medical and hospital expenses for revision surgery followed by monitoring, rehabilitation and pharmaceutical costs.Doi: (b)(6) 2009; dor: (b)(6) 2024; left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required product/lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the device lot number is unknown, therefore a¿device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: a1, b6, d4 (primary udi #, lot, expiration), g4 (pma), h4.Corrected: d1, d2a, d4 (catalog).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
TRI-LOCK BPS SZ 3 HI OFFSET
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key19660251
Report Number1818910-2024-14542
Device Sequence Number6596182
Product Code LPH
UDI-Device Identifier10603295001058
UDI-Public(01)10603295001058(17)190518(10)DT6DK1
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/18/2019
Device Catalogue Number101214030
Device Lot NumberDT6DK1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Supplement Date Received by Manufacturer07/10/2024
07/18/2024
Initial Report FDA Received Date07/02/2024
Supplement Report FDA Received Date07/11/2024
07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/20/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK HIP ACETABULAR CUP ASR; UNK HIP FEMORAL HEAD METAL ASR; UNK HIP FEMORAL SLEEVE ASR
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale